# SDR 04FDEA00378

- Difficulty date: February 7, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 40,246 hours, 25,526 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

SHORTLY AFTER TAXI OUT FROM OAK RAMP, HEARD A VERY LOUD BANG AND AIRCRAFT SHUDDERED SLIGHTLY.  BROUGHT THE AIRCRAFT TO A SLOW STOP.  ENGINE INDICATIONS NORMAL.  REQUESTED FEDEX MX INSPECTION.  BLOWN NR 3 TIRE NOTED BY MX.  TOWED BACK TO RAMP.
